Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 9 > No. 2


Modeling of the Selecting Optimum Cross Section of Open Canals

PP: 615-618
E. A. Nysanov, S. D Kurakbayeva, Zh. R. Umarova, S. B. Botayeva, Z. A. Makhanova,
we discuss the problem of selecting optimum form of the cross section of open canals with the aim of the maximum transportation at the permanent flow of viscous biphasic medium. Semielliptical, semicircular, parabolical and trapezoidal cross sections have been considered. Comparing the consumptions for various cross sections among themselves in the equal areas, we define the optimum section with maximum consumption, that is with the maximum transportation of the flow.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved